Vol. 71, No. 1, 1977

Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Invariant measures for ergodic semigroups of operators

Ryōtarō Satō

Vol. 71 (1977), No. 1, 173–192
Mathematical Subject Classification 2000
Primary: 28A65, 28A65
Secondary: 47A35
Milestones
Received: 28 December 1975
Published: 1 July 1977
Authors
Ryōtarō Satō